# SDR DHL2003751001

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  FOUND FORWARD ENTRY DOOR OPEN LATCH (LOCK LEVER) BROKEN.2)  REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM AND ROLLER ASSEMBLY IAW M/M 52-11-22. DOOR OPS CHECKED GOOD.
